# SDR REXA2020120700808

- Difficulty date: November 21, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N309PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15309
- Aircraft time: 15,168 hours, 10,832 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670319963
- Condition: Corroded
- Location: Galley Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR SILL ANGLE HAS MINOR CORROSION.  REMOVED AND REPLACED GALLEY SERVICE DOOR SILL ANGLE, IAW CRJ 900 SRM 51-42-21-001-001-A01.
